Discussions By Condition: Female sexual conditions

I Just Had One In August

Posted In: Female sexual conditions 2 Replies
  • Posted By: Anonymous
  • October 7, 2006
  • 08:43 PM

i HAVE SOME QUESTIONS. DOES ANYONE WANT TO TALK ABOUT THEIRS? i HAVE BECOME CONSTIPATED. WILL THIS GO AWAY? i HAVE LOW BACK PAIN. IS THIS FROM THE SURGERY AND WILL THIS GO AWAY IN TIME TOO? THANK GOD I DIDN'T LOSE MY SEX SENSATION. I HEARD YOU CAN.

Reply Flag this Discussion

2 Replies:

  • Pain killers cause constipation. If your doctor put you on pain killers they should also give you stool softeners or you can take a over the counter fiber or laxative to help. Lower back pain can be caused by the pain killers when they are wearing off or by the anesthesia you recieved during surgery, this can last from 6 months to a year (personal experience). I have not had a histerectomy but these are common side effects of surgery and pain killers. Good Luck!
    Anonymous 42789 Replies
    • October 8, 2006
    • 04:19 PM
    • 0
    Flag this Response
  • I will be patient. I know that it can take up to a year to heal from a major surgery. and I had a lot of pain killers right after the surgery.. the constipation is still going on. I am hoping it will straighten up with time too. thank you
    Anonymous 42789 Replies
    • October 8, 2006
    • 11:32 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.